# SDR SWAA2019111438831

- Difficulty date: November 5, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 21,311 hours, 9,314 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 147A8501
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT AC BAY UPPER CHORD CRACKED AT BS. 663, RBL 10. / REPAIRED UPPER CHORD IAW SRM.
